# SDR SWAA2013031813733

- Difficulty date: February 23, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 35,240 hours, 23,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Part number: 49373891
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT WING CUTOUT FOR ACCESS PANEL 620CT, MATING SURFACE CORRODED.  REMOVED AND REPLACED RUB STRIP IAW SRM.
